# SDR CALA2019020100190

- Difficulty date: January 28, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 83,339 hours, 26,555 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 141N620533
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK EA-5210-01361 REV G) R1 DOOR UPPER GATE HAS CORROS ION AT AFT END AS MARKED 034-018. REF VTSAA NR 0035428 FOUND R1 DOOR GATE OUT OF LIMITS MTL LOSS L=1.0" W=.5" D=.110 IA W B757-200 SRM 52-10-02 FIG 101 REMOVED AND INSTALLED NEW R1 DOO R UPPER GATE IAW B757-200 SRM 51-40-02 AND DWG 141N6232. THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON ST-SAA NR 0035428. WORK ACCOMPLISHED BY V919720. INSPECTION COMPLETED AND ACCEPTED BY ST-ENG INSP V921092 READY TO CLOSE LOGPAGE, SEE UPDATE ABOVE DATED 28JAN19 FOR CORRE CTIVE DETAILS OF LOGPAGE 8782739. INSPECTION COMPLETED AND ACCEEPTED BY ST-ENG INSP V919720
